Connect with others who understand.

sign up log in
Resources
About MyMyelomaTeam

Connect with others who understand.

sign up log in
Resources
About MyMyelomaTeam
Real members of MyMyelomaTeam have posted questions and answers that support our community guidelines, and should not be taken as medical advice. Looking for the latest medically reviewed content by doctors and experts? Visit our resource section.

RVD Treatment - Specific Side Effect?

RVD Treatment - Specific Side Effect?

I’ve just started my first round of RVD treatment. 3 days after my second shot of Velcade, I experienced intense mid-section pain, that ran front and back around my lower torso. More muscular feeling in nature (not my stomach being sick), but also with pain in my lower ribs as well. My bones were heavily impacted at diagnosis, just as an additional detail to consider.

The pain is now more localized to the front abdomen, however I’m still having trouble with mobility in that same area, making… read more

edited, originally posted over 1 year ago
A MyMyelomaTeam Member said:

Pain management wouldn't help,but my onoglist gave me good pain meds

posted over 1 year ago
A MyMyelomaTeam Member said:

I have been to pt for 3 months and it hasn't help me,i start with pain management on Tuesday

posted over 1 year ago
A MyMyelomaTeam Member said:

Calamine lotion was very helpful where the velcade shot was given. It kept down the itchiness and peeling skin.

posted over 1 year ago
A MyMyelomaTeam Member said:

Early in my treatment I also had velcade and had very bad pain near my stomach, upper right rib area. Could hardly stand up. Used a cane and wheel chair to go to my treatment. I'm not sure if it's the same area for you but it turned out that one of the lessions in my spine affected a rib which felt like abdominal pain. After 10 radiation treatments I was walking everywhere no problem. Please check with your oncologist.
Hugs.

posted over 1 year ago
A MyMyelomaTeam Member said:

LisaATX, Hi, It sounds like it is muscular. You are probably having muscle spasms across your abdomen. talk with your doctor about it. I have heard of another member with that problem, it is not a common side effect and should be reported to your doctor. Hav3 a good night! Love, Marcia 🌼🌸🌻

posted over 1 year ago
Already a Member? Log in